| Model Number |
SEPTAL OCCLUDER |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2023, a 6mm amplatzer septal occluder was selected for an implant using a 7f amplatzer trevisio intravascular delivery system.During the procedure, the device deformed into a cobra and it took "approximately 8 attempts by the cardiologist to fix this device in the defect area." however, the deformation persisted.The device was removed from the patient prior to released from the delivery cable.No angulation or kink noticed in the delivery system and no interaction with cardiac structures during deployment.A 7 mm amplatzer septal occluder was selected as a replacement that completed the procedure successfully.The patient was reported to be in stable condition.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.The cause of the reported incident could not be conclusively determined.